Facebook Pixel
EmpowHER Guest

I take 40mgfurosemide,1aday 50mghydrochlorothiazide,oneday12.5 more of them.This helped me and i hadnt had an episode The min the doctookme of furosemide and changed my other med to just 30 25mg i had an attack swollenweightgainpainpleasegivemeadvice

By Anonymous July 28, 2017 - 5:07pm
Rate This

Add a Comment1 Comments


Hello, Anon.

Thank you for writing.

You should call your doctor right away and notify him of these changes. We cannot advise you beyond that. Perhaps he will put you back on the original dose. This is something your medical provider will determine. Keep us updated.


July 29, 2017 - 4:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.